# SDR HYIA20190315004

- Difficulty date: February 26, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N3249M
- Make and model: Cessna 402C
- Aircraft serial: C4020296
- Aircraft time: 29,896 hours
- Engine: Cont TSIO520VB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Broken
- Location: Rt Engine
- Part time: 1,408 hours
- Component: Cylinder, Cont
- Component part number: 658175A2BP
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RIGHT ENGINE RUNNING ROUGH IN FLIGHT WITH ONE INCH MAP FLUCTUATION INTERMITTENT. MAINTENANCE INSPECTED AND FOUND THE EXHAUST VALVE DISCOLORED AND BROKEN. THE CYLINDER WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
